Predictable changes in yields and forward rates
David Backus,
Silverio Foresi,
Abon Mozumdar and
Liuren Wu
Journal of Financial Economics, 2001, vol. 59, issue 3, 281-311
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (74)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-405X(00)00088-X
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Predictable Changes in Yields and Forward Rates (1998) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jfinec:v:59:y:2001:i:3:p:281-311
Access Statistics for this article
Journal of Financial Economics is currently edited by G. William Schwert
More articles in Journal of Financial Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().